MathSciNet Relay Station
MathSciNet bibliographic data
MR93508 (20 #32) 10.00
Ridout, D. Rational approximations to algebraic numbers. Mathematika 4 1957 125–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement